# SDR USAA2012031200005

- Difficulty date: March 8, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 36,719 hours, 16,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - SHEAR PLATE CRACKED BETWEEN FR68 TO FR69, Z-500, -Y1162.5.  REPLACED SHEAR PLATE BETWEEN FR68 TO FR69, Z-500, -Y1162.5 IAW A320 SRM 53-41-14, 51-21-11, 51-23-11 & 51-72-11.
